# SDR DXTA200400174

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 7,359 hours, 5,792 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Noisy
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12,000 FT AT 280 KNOTS, NOTICED A "THUMPING NOISE" FOLLOWED BY AN INTERMITTENT GEAR UNSAFE LIGHT. SLOWED DOWN BELOW 250 KNOTS THEN THE PROBLEM STOPPED, RE-ACCELERATED IT HAPPENED AGAIN. LOWERED THE GEAR NORMALLY AND DIVERTED TO ACY. - ITEM IS UNDER INVESTIGATION.
